# SDR 2003FA0000708

- Difficulty date: July 1, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Aircraft: N397AT
- Make and model: Lear 45LEAR
- Aircraft serial: 105
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4532403475005
- Condition: Chafed
- Location: Brake Line
- Part time: 1,194 hours, 1,099 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE CHAFED ON TOP OF SPOILER SHUTOFF VALVE CAUSING HYDRAULIC LEAK.  REPLACE LINE AND BLED BRAKE SYSTEM.  TIME ON PART: 1194.9 HOURS AND 1099 LANDINGS.  INSTALLED CLAMPS WITH SPACING DISTANCE TO PREVENT RECURRANCE.  MAY NEED TO INSTALL ADDITIONAL CLAMPS TO ENSURE THIS WOULD NOT HAPPEN AGAIN.  NOTE: STAINLESS STEEL LINE.
